# SDR AALA20010559

- Difficulty date: March 15, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N1411G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11369
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: K0038A
- Condition: Inoperative
- Location: Tail
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DFW - FLT 581 - EN ROUTE ORD-SAT, DETECTED APU FIRE WARNING LIGHT AT MFDU.  DISCHARGED APU FIRE BOTTLE.  DIVERTED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED APU TAIL PIPE OVERHEAT DETECTOR RELAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
